Levels of modality for BDI Logic

File Size Format
74098_1.pdf 485Kb Adobe PDF View
Title Levels of modality for BDI Logic
Author Blee, Jeff; Billington, David; Governatori, Guido; Sattar, Abdul
Editor Dov M. Gabbay, Sarit Kraus, Jörg Siekmann
Year Published 2011
Publisher Elsevier BV
Citation Journal of Applied Logic, Vol. 9(4), pp. 250-273
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.jal.2011.08.002
Copyright Statement Copyright 2011 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice